Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 35, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jun 5, 2013, 9:21 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2013, 9:21 PM EDT (01:21 UTC)
- Expired
- Jun 6, 2013, 11:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
741 WHUS72 KKEY 060121 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 921 PM EDT WED JUN 5 2013 GMZ032>035-043-044-053>055-073>075-060900- /O.NEW.KKEY.SC.Y.0035.130606T0121Z-130606T0900Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 921 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE GULF OF MEXICO...AS WELL AS THE WESTERN PORTIONS OF HAWK CHANNEL AND THE FLORIDA STRAITS. * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL TONIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
2 follow-up statements
130 WHUS72 KKEY 060826 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 426 AM EDT THU JUN 6 2013 GMZ031-042-052-072-061500- /O.EXB.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 426 AM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS INCLUDING FLORIDA BAY AND THE FLORIDA STRAITS. * WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS WILL PREVAIL ON FLORIDA BAY...HAWK CHANNEL SOUTHEAST OF THE UPPER KEYS AND INTO THE FLORIDA STRAITS OUT 60 NM AT LEAST FOR THE BALANCE OF THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ032>035-043-044-053>055-073>075-061500- /O.EXT.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 426 AM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS AND GUSTY CAN WILL PREVAIL TODAY. SEAS AS HIGH AS 8 FEET CAN BE EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
358 WHUS72 KKEY 061358 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 958 AM EDT THU JUN 6 2013 GMZ031>035-042>044-052>055-072>075-061500- /O.CON.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 958 AM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS AND GUSTY WILL CONTINUE THROUGH THE REST OF THE DAY ACROSS FLORIDA BAY...HAWK CHANNEL...THE NEARSHORE GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS...THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE FLORIDA STRAITS OUT 60 NM FROM OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS LIGHT. SEAS AS HIGH AS 8 FEET CAN BE EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 4:20 PM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 5, 4:20 PM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 420 PM EDT WED JUN 5 2013 .DISCUSSION...IN THE MID AND UPPER LEVELS...AS OF 300 PM...A TROUGH REMAINS LOCATED JUST TO THE WEST OF THE 90TH MERIDIAN OVER THE GULF OF MEXICO IN THE MID AND UPPER LEVELS...WITH UPPER LEVEL 20-30 KNOT SOUTHERLY WINDS AT 250 MB WORKING AGAINST A SLOW INTENSIFICATION OF INCREASINGLY BETTER ORGANIZED LOW TO MID LEVEL SYSTEM OVER THE SOUTHEASTERN GULF OF MEXICO. AT THE SURFACE AND IN THE LOWER LEVELS...NHC CONTINUES TO GIVE THE DEVELOPING LOW PRESSURE SYSTEM...LOCATED WELL TO THE WEST OF KEY WEST...A 60 PERCENT CHANCE OF BECOMING A TROPICAL CYCLONE WITHIN THE NEXT 48 HOURS. .CURRENTLY...AS OF 200 PM...SKIES ARE CLOUDY ACROSS THE ISLANDS AND ADJOINING WATERS. KEY WEST RADAR DOES DETECT SOME VERY PATCHY LIGHT RAIN ACROSS THE KEYS AND SURROUNDING WATERS...WITH THE LEADING EDGE OF MODERATE STRATIFORM RAINFALL WITH ISOLATED EMBEDDED HEAVIER SHOWERS CONFINED TO THE WESTERN FLORIDA STRAITS AND OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...HOWEVER NEW ISOLATED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE EASTERN FLORIDA STRAITS ATTM...AND MOVING NORTHWESTWARD. TEMPERATURES HAVE ONLY REACHED THE LOWER 80S WITH DEWPOINTS IN THE MID TO UPPER 70S ACROSS THE ISLANDS. C-MAN STATIONS AND ALONG THE REEF ARE ONLY RECORDING WINDS BETWEEN 10 AND 15 KNOTS...HOWEVER AN ASCAT PASS FROM 1530Z DETAILED 15 TO 25 KNOTTERS IN THE FLORIDA STRAITS ATTM. THE LATEST VAD WIND PROFILER AT KEY WEST IS STILL INDICATING DIRECTIONAL SHEAR FROM THE SURFACE TO 10000 FEET AGL. .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...NHC LATEST TROPICAL WEATHER OUTLOOK IS NOW 60% FOR THE ORGANIZING LOW PRESSURE WELL TO THE WEST OF KEY WEST TO BECOME A TROPICAL DEPRESSION OR STORM BEFORE MOVING INTO NORTH FLORIDA DURING THURSDAY AND THURSDAY NIGHT. THEREAFTER...ANOTHER WELL ADVERTISED AMPLIFYING MID AND UPPER TROUGH WILL PICK UP THE SYSTEM AND MOVE IT QUICKLY NORTHEASTWARD OFF THE EAST COAST FRIDAY AND FRIDAY NIGHT. ACROSS THE KEYS...AS THE SYSTEM CONTINUES TO DEVELOP...SOME DRIER AIR WILL CONTINUE TO MIX INTO IT ALONG THE EASTERN PERIPHERY OF THE SERVICE AREA. HOWEVER...TO THE WEST OF THE PERIPHERY...OR FROM CRAIG KEY WESTWARD...EXPECT INCREASING LOW LEVEL CONVERGENCE...INSTABILITY...AND DEEP MOISTURE TO ALLOW FOR DEVELOPMENT OF BANDS OF FAST MOVING SHOWERS AND STORMS TO MOVE ACROSS THE KEYS THIS EVENING...AND RADAR TRENDS ARE NOW SHOWING A FEW BANDS NOW DEVELOPING OVER CUBA. SOME STRONG WINDS AND HEAVY RAINFALL IS STILL POSSIBLE OVERNIGHT THROUGH THURSDAY AND THURSDAY NIGHT AND THIS IS STILL INDICATED IN THE GRIDS FOR TONIGHT THROUGH THURSDAY...HOWEVER ITS IMPORTANT TO NOTE THAT HPC AND AVAILABLE MODELS INDICATE MUCH LOWER RAINFALL AMOUNTS FOR THE KEYS THAN WERE INDICATED 24 HOURS PRIOR. SO IN THE FORECAST...HAVE SPLIT OFF THE UPPER KEYS...FLORIDA BAY...HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY AND THE ADJOINING WATERS OUT 60 NM FROM THE REST OF THE LAND AND MARINE ZONES TO LOWER RAIN CHANCES TO 50% TONIGHT AS THE PRIMARY LOW PRESSURE IS EVEN FARTHER AWAY FROM THESE ZONES...AND THEY HAVE RECEIVED LITTLE RAINFALL TODAY. BUT AS THE STORM GETS BETTER ORGANIZED TOMORROW...HAVE CONTINUED WITH CATEGORICAL RAIN CHANCES TOMORROW ACROSS ALL AREAS IN THE CWA...WITH LIKELY RAIN CHANCE TOMORROW EVENING IN THE ZONES. THE WEATHER WILL BECOME MORE SHOWERY AFTER THE SYSTEM MOVE ACROSS THE FLORIDA PENINSULA ON FRIDAY...NEVERTHELESS GUSTY WINDS AND BRIEF HEAVY RAIN WILL ACCOMPANY THESE SHOWERS AS THEY MOVE QUICKLY NORTHWARD IN LOW LEVEL CONFLUENT BANDS MOVING TOWARDS THE PRIMARY LOW PRESSURE MOVING NORTHEASTWARD EAST OF THE SOUTHEAST COAST. SATURDAY THROUGH WEDNESDAY...WINDS...SEAS...AND WEATHER SHOULD RETURN TO CLIMATOLOGICAL VALUES....WITH LIGHT TO GENTLE EAST TO SOUTHEAST WINDS EXPECTED...HIGH TEMPERATURES NEAR 90 DEGREES...OVERNIGHT LOWS NEAR 80...HIGH LEVELS OF HUMIDITY. WILL STILL HOLD HOWEVER WITH LOW CHANCES FOR SHOWERS GIVEN MODEL FORECAST SOUNDING ILLUSTRATING ABOVE 1.5 INCHES OF PWAT...WHICH WHEN COMBINED WITH GENTLE WINDS...CAN BE A GOOD INGREDIENT FOR MESOSCALE SHOWERS GIVEN THE MID JUNE INSOLATION. && .MARINE....MARINE...TONIGHT...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR INCREASING WINDS ON THE NEARSHORE AND OFFSHORE WATERS BOTH NORTH AND SOUTH OF THE ISLAND CHAIN FROM CRAIG KEY TO BEYOND DRY TORTUGAS...INCLUDING THE OUTER WATERS OF MAINLAND MONROE. IN ADDITION...MARINERS SHOULD BE AWARE FOR OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG WITH WIND GUSTS IN EXCESS OF 40 KNOTS. A SMALL CRAFT ADVISORY WILL BE IN PLACE ACROSS ALL WATERS THROUGH AT LEAST THURSDAY NIGHT...WITH ADVISORIES REMAINING ACROSS PORTIONS OF THE WATERS FRIDAY AND FRIDAY NIGHT. WINDS AND SEAS WILL LET DOWN MORE QUICKLY SATURDAY...WITH GOOD BOATING CONDITIONS EXPECTED NEXT WEEKEND SO REJOICE. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECAST...STATEMENTS AND WARNINGS ISSUED BY YOUR NATIONAL WEATHER SERVICE RIGHT HERE IN KEY WEST. && .AVIATION...VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE AFTERNOON MAIN IMPACT TO KEYW AND KMTH TERMINAL OPERATIONS WILL BE A ROUND OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS...WHICH MAY BRING BRIEF IFR VISIBILITIES AND WIND GUSTS NEAR 30 KNOTS IN HEAVY RAIN THIS EVENING...BEGINNING AROUND 23Z. SURFACE WINDS WILL ALSO INCREASE OUT OF THE SOUTHEAST LATE THIS EVENING...SUSTAINED 14 TO 18 KNOTS WITH FREQUENT GUSTS AT OR ABOVE 25 KNOTS LATE AND CONTINUING INTO THURSDAY. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...THE LOW TEMPERATURE IN KEY WEST WAS 69 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM TEMPERATURE MEASURED IN KEY WEST ON JUNE 4TH...A RECORD WHICH STILL STANDS 80 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 77 84 77 86 79 / 80 80 70 50 50 MARATHON 77 87 77 89 79 / 80 80 70 50 50 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR GMZ032>035-043-044-053>055-073>075. && PUBLIC/MARINE/GRIDS............................DAF AVIATION/NOWCASTS/CLIMATE/WARNINGS/STATEMENTS..JR DATA ACQUISITION/UPPER AIR.....................MP/EV VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 5, 5:45 AM EDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 545 AM EDT WED JUN 5 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-061000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 530 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A FEW THUNDERSTORMS MAY BE STRONG TO PERHAPS SEVERE MAINLY ON THE WATERS IN AND AROUND DRY TORTUGAS AND BOTH SOUTH AND NORTH FOR OVER 20 NM... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE AND OFFSHORE WATERS SURROUNDING THE KEYS FROM CRAIG KEY TO BEYOND DRY TORTUGAS INCLUDING THE OUTER WATERS OF MAINLAND MONROE.... OTHERWISE...ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS AND THE ADJACENT COASTAL WATERS BOTH SOUTH AND NORTH TODAY. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS OF AROUND 35 MPH. ELSEWHERE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS...A FEW OF WHICH MAY BE STRONG OR EVEN SEVERE WILL IMPACT THE WATERS IN AND AROUND DRY TORTUGAS AND BOTH NORTH AND SOUTH FOR OVER 30 NM. THE STRONGEST STORMS MAY WIND GUSTS IN EXCESS OF 45 MPH AND POSSIBLY A FEW WATERSPOUTS. FOR TONIGHT...ISOLATED THUNDERSTORMS...A FEW OF WHICH MAY BE STRONG AND PERHAPS SEVERE...WILL IMPACT THE FLORIDA KEYS AND THE ADJACENT COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND THE SURROUNDING COASTAL WATERS...WITH THE MOST AREAL COVERAGE AND INTENSE STORMS EXPECTED ON THURSDAY AND THURSDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS AROUND 35 MPH. A FEW THUNDERSTORMS MAY BE STRONG OR EVEN SEVERE THURSDAY AND THURSDAY NIGHT....PRODUCING WIND GUSTS IN EXCESS OF 45 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE ISLAND CHAIN THURSDAY AND THURSDAY NIGHT. AND FINALLY...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS THURSDAY AND THURSDAY NIGHT...AND POSSIBLY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:37 PM EDT | Special Marine Warning | KEY | 53 min | |
| Jun 5, 8:54 PM EDT | Special Marine Warning | KEY | 66 min | |
| Jun 5, 9:01 PM EDT | Special Marine Warning | KEY | 59 min | |
| Jun 5, 9:12 PM EDT | Special Marine Warning | KEY | 63 min | |
| Jun 5, 9:28 PM EDT | Special Marine Warning | KEY | 62 min | |
| Jun 5, 9:40 PM EDT | Special Marine Warning | KEY | 65 min | |
| Jun 5, 10:20 PM EDT | Special Marine Warning | KEY | 55 min | |
| Jun 5, 10:37 PM EDT | Tornado Warning | KEY | Monroe | 38 min |
| Jun 5, 10:52 PM EDT | Special Marine Warning | KEY | 53 min | |
| Jun 5, 11:05 PM EDT | Tornado Warning | KEY | Monroe | 40 min |
| Jun 5, 11:19 PM EDT | Special Marine Warning | KEY | 56 min | |
| Jun 5, 11:40 PM EDT | Special Marine Warning | KEY | 65 min | |
| Jun 6, 12:12 AM EDT | Special Marine Warning | KEY | 48 min | |
| Jun 6, 12:51 AM EDT | Special Marine Warning | KEY | 54 min | |
| Jun 6, 3:32 AM EDT | Special Marine Warning | KEY | 28 min | |
| Jun 6, 3:50 PM EDT | Small Craft Advisory | KEY | 13 hr | |
| Jun 6, 4:15 PM EDT | Special Marine Warning | KEY | 60 min | |
| Jun 6, 4:56 PM EDT | Special Marine Warning | KEY | 64 min | |
| Jun 6, 5:04 PM EDT | Special Marine Warning | KEY | 56 min | |
| Jun 6, 5:43 PM EDT | Special Marine Warning | KEY | 62 min | |
| Jun 6, 5:49 PM EDT | Special Marine Warning | KEY | 56 min | |
| Jun 6, 6:32 PM EDT | Special Marine Warning | KEY | 58 min | |
| Jun 6, 6:39 PM EDT | Special Marine Warning | KEY | 51 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.